Quotation Hamel, Andreas, Heyde, Frank, Rudloff, Birgit. 2011. Set-valued risk measures for conical market models. Math Finan Econ 5 (1): S. 1-28.




Set-valued risk measures on L^p_d with 0 ≤ p ≤ ∞ for conical market models are defined, primal and dual representation results are given. The collection of initial endowments which allow to super-hedge a multivariate claim are shown to form the values of a set-valued sublinear (coherent) risk measure. Scalar risk measures with multiple eligible assets also turn out to be a special case within the set-valued framework.


Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Mathematics and Financial Economics
Citation Index SCI
Language English
Title Set-valued risk measures for conical market models
Volume 5
Number 1
Year 2011
Page from 1
Page to 28
Reviewed? Y
URL http://link.springer.com/article/10.1007%2Fs11579-011-0047-0
DOI http://dx.doi.org/10.1007/s11579-011-0047-0


Rudloff, Birgit (Details)
Hamel, Andreas (Free University of Bolzano, Italy)
Heyde, Frank (Technische Universit├Ąt Bergakademie Freiberg, Germany)
Google Scholar: Search